# SDR AALA20120311013

- Difficulty date: March 11, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N832NN
- Make and model: Boeing 737823
- Aircraft serial: 33521
- Aircraft time: 6,508 hours, 2,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STR 23L TO BS 986.5 FRAME CLIP CRACKED, PENDING EA.
